Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Multivitamin Supplement Have Any Adverse Effects With Atripla

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Multivitamins and atripla

HI Doc, thanks for your time. I just started with Atripla. Side effects are going away (I think), just some dizziness after I take it. Is dizziness going away completely? and Should I keep taking Centrum, green tea & mangosteen and Omega 3...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hi and thanks for your post.First off, the dizziness that you're experiencing is common in the days after starting efavirenz-containing treatment, like Atripla. It should decrease, but many people will have some residual symptoms; this is... Read more »

HIV, Atripla and Vitamin D supplementation

Over the past few years, it was determined that my Vitamin D levels were impaired (low 20s). I... Read more »

Atripla and ALRI Poison Fat Burning Supplement

Hi Doctor,I've bought these fat burning supplement pills, and I take Atripla once every night... Read more »
Articles
HIV i-Base

High-Dose Multivitamin Use in Advanced HIV Has No Benefit to CD4 and Viral Load and May Cause Liver Toxicity

Whether daily micronutrient supplements improve health has for decades been a hotly debated question. In recent years several large studies have been published and received wide publicity. Results, whether in trials for HIV positive or HIV negative... Read more »
Henry J. Kaiser Family Foundation

Multivitamins May Slow Progression of HIV for Patients in Earliest Phase of Disease, Study Says

HIV-positive women who take a multivitamin once daily are 30% less likely than those who do not take the supplements to progress to the latest stage of HIV, according to a study published in the July 1 issue of the New England Journal of Medicine ... Read more »
TheBody.com

Vitamin D Supplements Have Possible, But Still Unclear, Benefits in People Living With HIV

Two new studies on vitamin D supplementation suggest slight benefits in bone health for people living with HIV. However, neither provided enough evidence to recommend widespread vitamin D supplementation. Before we get into the studies, let's have... Read more »
HIV i-Base

Possible Mechanisms for Adverse Pregnancy Outcomes in HIV-Positive Women

HIV positive women experience higher levels of adverse pregnancy outcomes than the general population. The mechanisms responsible for this remain unknown. Two studies by researchers in Toronto exploring possible hypotheses to explain these adverse... Read more »
Connect With Others

Solution to Atripla Side Effects (at least for me)

Posted by Wiilock, 3 Replies
Hey all, I have been on the "wonder pill" for about 3 years now. Previously was on norvir boosted invirase/truvada combo but the GI problems finally were too much.
Anyway I want to briefly recap what I've learned from some of my homeopathic... Read more »

Vitamins and supplements

Posted by Blixer, 6 Replies
Does anyone have recommendations for a recommended daily vitamin and supplement routine. I've done some searches but haven't found anything that is greatly helpful. I've never been one to take a daily vitamin but now I'm thinking that anything I can... Read more »

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

How big is the Atripla Tablet?

Posted by Anonymous, 3 Replies
I am thinking of switching to Atripla but I heard it was a big tablet. Does anyone know how it compares to Kaletra Tablets? Appreciate the advice. Read more »